Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Coming off an 8 week course of Deca & Sustanon
Aug 24, 2003

I have taken an eight week course of 1 injection a week of 100mg Deca and 250mg Sustanon. How will this affect my sex drive, now that i have come off this cycle? Many thanks

Response from Mr. Vergel

You may experience a sharp decrease in your sex drive since it will take a few weeks for your body to restore its own testosterone production. Some people taugh it out, and some others are lucky enough to have doctors that use protocols that may help coming off anabolics more safely with the use of HCG, Arimidex or Clomid. You may want to read more about this in www.medibolics.com

Nelson



Previous
working out
Next
meat versus cheese

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement